# SDR DHL2004802007

- Difficulty date: November 12, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H2024B
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LEVEL OFF AND FL 250 DOOR NOT LATCHED LIGHT ILLUMINATED RAN ABNORMAL PROCEDURES DOOR NOT LATCHED LIGHT REMAINED ILLUMINATED.  RESTRICTED TO 230 KTS S/O PANEL RT GEAR DOOR UNSAFE LIGHT ALSO ILLUMINATED.  REMOVED AND REPLACED LT MLG DOOR UPLATCH SWITCH PER MM 20 50-0, OPS CK GOOD PER MM 32-60-0 PN: H20-24B.
